# SDR 96ZZZX807

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N891CA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000168
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Box
- Part number: 551104013
- Condition: Cracked
- Location: Inst Panel
- Part time: 6,541 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PHASE 1-5 INSPECTION, FOUND CRACK ON FORWARD PRESSURE BULKHEAD BOX.  CRACK WAS AT RIVET WHICH CONNECTS INSTRUMENT PANEL ANGLE TO BULKHEAD.  FACTORY HAD NO APPROVED REPAIR.  DER FORM 8110 OBTAINED FOR REPAIR.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT FOUND BY THIS STATION WITH THE SAME EXACT CRACKED PRESSURE BULKHEAD WITHIN THE LAST YEAR.
